Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Alexandrov's theorem revisited

Matias Gonzalo Delgadino and Francesco Maggi

Vol. 12 (2019), No. 6, 1613–1642
Abstract

We show that among sets of finite perimeter balls are the only volume-constrained critical points of the perimeter functional.

Keywords
constant mean curvature, geometric measure theory, isoperimetric problem, sets of finite perimeter, varifolds, mean curvature flow
Mathematical Subject Classification 2010
Primary: 35J93, 49Q15, 49Q20, 53C21, 53C45
Milestones
Received: 29 May 2018
Revised: 1 October 2018
Accepted: 20 November 2018
Published: 7 February 2019
Authors
Matias Gonzalo Delgadino
Department of Mathematics
Imperial College London
South Kensington Campus
London
United Kingdom
Francesco Maggi
Department of Mathematics
The University of Texas at Austin
Austin, TX
United States